MathSciNet Relay Station
MathSciNet bibliographic data
MR1296357 32E30 (32E20 32H02)
Forstnerič, Franc; Rosay, Jean-Pierre Erratum: "Approximation of biholomorphic mappings by automorphisms of $\bold C^n$'' [Invent. Math. 112 (1993), no. 2, 323–349; MR1213106]. Invent. Math. 118 (1994), no. 3, 573–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement